# SDR CALA2025090508521

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN STA 1681, R4 DOOR FLOOR SUPPORT HAS CORROSION.   REMOVED AND REPLACED THE FLOOR SUPPORT 146N5746UA AT R4 DOOR BS 1660 TO 1681 IAW SRM 51-40-02-0G-0.
